$L_q(L_p)$-theory of parabolic PDE$\mathbf{s}$ with variable coefficients
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 169-190
Published online March 1, 2008
Kyeong-Hun Kim
Korea University
Abstract : Second-order parabolic equations with variable coefficients are considered on $\mathbb R^d$ and $C^1$ domains. Existence and uniqueness results are given in $L_q(L_p)$-spaces, where it is allowed for the powers of summability with respect to space and time variables to be different.
Keywords : parabolic equations, $L_q(L_p)$-theory, Sobolev spaces with weights
MSC numbers : 35K10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd